# SDR SWIA2020031049194

- Difficulty date: January 30, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N821SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15109
- Aircraft time: 33,931 hours, 21,325 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD VERTICAL STABILIZER TO FUSELAGE DRAG ANGLE IS CRACKED.   (C-CHECK) RO 3/6/2020   REMOVED DAMAGED ANGLE AND FILLER REF CRJ-900 SRM FABRICATED NEW PICES REF CRJ-900 SRM INSTALLED NEW FABRICATED PARTS REF CRJ-900 SRM RESTORED FINISH TO INSTALLED PARTS CRJ-900 SRM SEE CONTINUATION CARD FOR WORK PERFORMED. COMPLIED WITH TASK CARD.
